I was on depo from July 2012 till January 2014. My body has been acting really wierd like moody and cramp i have never been like this I was just wondering if the depo had something to do with it or what
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Posted 10 Dec 2013 • 2 answers
Provera - I've been off Depo for about a year. I haven't had my period again yet, but I keep having?
Posted 12 Jun 2014 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 16 Aug 2015 • 2 answers
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer